Lupa

Show document

A- | A+ | Print
Title:Zheng, Baodong; Zhang, Yang: On additive transformations preserving a multiplicative matrix function. (English). - [J] Appl. Math. Comput. 189, No. 2, 1402-1409 (2007). [ISSN 0096-3003]
Authors:Kuzma, Bojan (Author)
Files:URL http://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1127.15003
 
Language:English
Work type:Not categorized
Tipology:1.19 - Review, Book Review, Critique
Organization:IAM - Andrej Marušič Institute
Year of publishing:2008
Number of pages:Zbl 1127.15003
ISSN:1436-3429
UDC:512.643(049.3)
COBISS_ID:14878553 Link is opened in a new window
Views:2167
Downloads:29
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica